The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (862 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 3, 1982, pp. 1–11
DOI: 10.4171/ZAA/16

Published online: 1982-06-30

Asymptotische Darstellungen der hypergeometrischen Funktionen für grosse Werte eines Parameters

Eberhard Wagner[1]

(1) Martin-Luther-Universität Halle-Wittenberg, Germany

Asymptotic expansions of the hypergeometric function $F(a, b, c; z)$ for $|b| \to \infty$ where $a, c, z$ are fixed complex numbers given in well-known tables (e.g. Bateman/Erdélyi: Higher transcendental functions I. New York 1953) are incorrect. In the present paper asymptotic representations of the hypergeomctric function $F$ for $a$ (complex) $\to \infty$ are derived where $b, c (c \neq 0, -1, -2,\dots)$ and $z (z \neq 0$, |Arg $(1- z) | < \pi$ are fixed complex numbers. By change of $a$ and $b$ appropriate asymptotic representations of $F$ for $|b| \to \infty$ are obtained.

No keywords available for this article.

Wagner Eberhard: Asymptotische Darstellungen der hypergeometrischen Funktionen für grosse Werte eines Parameters. Z. Anal. Anwend. 1 (1982), 1-11. doi: 10.4171/ZAA/16